# SDR IPXA5M85417

- Difficulty date: January 6, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 77,660 hours, 15,666 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: WSP0750505
- Condition: Cracked
- Location: Bs 488
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, RIGID CARGO BARRIER LT FORWARD FLOOR FITTING CRACKED, BS 488 X=86.  R & R RIGID CARGO BARRIER LT FWD FLOOR FITTING STA 488 X=86 IAW SRM 51-31-01.
